# SDR QXEA0002395

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND VERTICAL BEAM BETWEEN REAR PRESSURE BULKHEAD AND FRAME 18075 IS CHAFED JUST AFT OF FORWARD APU ENCLOSURE.  VERTICAL LEG OF REPAIR ANGLE DOES NOT HAVE THE THICKNESS CALLED OUT FOR IN EA 4-53-1313 STEP 2.  REPAIRED IAW HORIZON AIR EA 4-53-1324.
